# SDR 2002F00715

- Difficulty date: August 2, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE EXTERIOR SKIN DOUBLER HAS BULGE AT STRINGER 10L BS 470, JUST FORWARD OF MAIN CARGO DOOR.  (M)
